See Alike in...

Alike App

Browser

TheBookieWookie

498d

Hi, I'm new here. I've never actually spoken to people 'like me' before that is people with the same mental illness as me. Just an initial thinking out loud kinda thing really but I've been on sertraline since I was about 12/13ish ever since I was diagnosed more or less and now my symptoms are getting worse and worse more so than they've ever been my doc suggested changing my medication to a newer better drug forget the name but of course to do that id have to come off of ny current meds be off then for a little while before going on the new ones. This terrifies me. And although I know it'll hopefully help long term it just never seems like a good time to cut the cord on my current meds so to speak. Any advice/shared experiences would be greatly appreciated. Thanks all.

    • eenie

      486d

      It's very difficult to come off a medication from what I've heard, but to ease your anxiety, you could plan a few things out for yourself in case you struggle coming off it! I find that medication is a huge virtue for mental health, and not all medication works for everyone or forever.

    • Ols10

      498d

      Hi and welcome. I don’t think the meds helped me at all, so I just decided to come off of them myself. I was taking 80mg of Prozac per day

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion